Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on meloxicam (15 mg) for 2 weeks for pain and swelling from a torn ligament. The first 5-6 days, the swelling went down, the pain went away. However, the 6th day or so, I started having severe stomach pains. This was my reaction several years ago when I took it for something else. I cut it in half for 3 days and then quit; that was 5 days ago and I’m still having stomach pain. How long before this reaction to the drug stops?
Reply

Loading...

I went off Mobic 3 days ago for surgery. By day 2 I had joint pain everywhere and day 3 a severe headache and tired.
Reply

Loading...

Been on Meloxicam for around 10 years for pain caused from herniated discs L4/L5, L5/S1 with a 9-10mm inclusion. I get a steroid shot from the VA hospital every 4 months, and in preparation for the caudal injection I must go off meloxicam for a week. The past couple years I have started noticing that when I stop Meloxicam I am in a fog, feel vertigo, have trouble concentrating, out-of-body type experiences, and can even "hear" my eye movement. I wish that I could blame my weight gain on Meloxicam use/side-effect, but I think that one is all my fault. When I started feeling these symptoms a year ago, a google search did not display anything that led me to believe Meloxicam was a culprit. Thank you all for the anecdotal evidence/stories that you shared. I knew that I had more than a hunch when it came to Meloxicam.

Also, I don't have the withdrawal symptoms of depression, anxiety, cold sweats, or irritability; so good luck to all of you who do.

Reply

Loading...

When I get off Mobic, I hurt too bad to function. Every joint in my body hurts. I totally agree with your statement.
Reply

Loading...

I also am a nurse and went off Mobil and having increased pain, fatigue, weepy. Never thought of it as withdrawal pains. I am determined not to go back on it because my blood pressure kept climbing higher while on it
Reply

Loading...

What have your headaches been like
Reply

Loading...

They always say that Mobic does not create withdrawal but it is not true. I run a fever have soreness everywhere, headache and vomitting when I quit Movic. I have been on the drug for several years for arthritis and firbromyalgia and take it 2x a day on 7.5 mg pill. I NEVER take extra and do not abuse it. There is withdrawal from this drug!
Reply

Loading...

I hurt in every joint after not taking monic.. I got the chills.. and literally could not walk. My knees hurt so much and ankles..
Reply

Loading...

Did your kidneys go back to normal after you stopped taking the mobic?
Reply

Loading...

I have been on meloxicam for two months. I have been short of breath, swelling in my legs, and I have gained 20 pounds!!! I couldn’t figure out how I could have gained that much weight in such a short amount of time. I got to thinking about what did I change or do differently over the past 2 months. After searching side effects of meloxicam it all came together. I am so mad about this. It has been great for my arthritis but gaining weight is kinda counterproductive.
Reply

Loading...

I took Meloxicam for six weeks for wrist tendinitis. After stopping, I also experienced headaches and irritability.
Reply

Loading...

I have also been on Mobic for several years for osteoarthritis in my left knee, and my hypertension doctor told me to STOP taking it because of slight kidney issues. I also have a swollen left ankle that we can't figure out. It's been a week. I am now sore and hurting all over my body. Not itching, just sore in every joint. After research that brought me to this thread, I am realizing what a double edged sword this medication was! I can only hope that the aching will go away over time.
Reply

Loading...

You have not been on Lyrica at any point during your weight gain issue? I gained 100 pounds on Lyrica and everyone I know who has taken it has also gained weight on it. I I have been on Meloxicam for a long time now and though I haven't lost weight I did stop gaining.
Reply

Loading...

I have been on Mobic for 2 months and am having the chest tightness and weight gain. Stopping this right away do not like this felling at all
Reply

Loading...